Displaying similar documents to “On best approximation in fuzzy metric spaces”

Caristi's fixed point theorem and its equivalences in fuzzy metric spaces

Naser Abbasi, Hamid Mottaghi Golshan (2016)

Kybernetika

Similarity:

In this article, we extend Caristi's fixed point theorem, Ekeland's variational principle and Takahashi's maximization theorem to fuzzy metric spaces in the sense of George and Veeramani [A. George , P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems. 64 (1994) 395-399]. Further, a direct simple proof of the equivalences among these theorems is provided.

On generalizations of fuzzy metric spaces

Yi Shi, Wei Yao (2023)

Kybernetika

Similarity:

The aim of the paper is to present three-variable generalizations of fuzzy metric spaces in sense of George and Veeramani from functional and topological points of view, respectively. From the viewpoint of functional generalization, we introduce a notion of generalized fuzzy 2-metric spaces, study their topological properties, and point out that it is also a common generalization of both tripled fuzzy metric spaces proposed by Tian et al. and -fuzzy metric spaces proposed by Sedghi...

Fuzzy distances

Josef Bednář (2005)

Kybernetika

Similarity:

In the paper, three different ways of constructing distances between vaguely described objects are shown: a generalization of the classic distance between subsets of a metric space, distance between membership functions of fuzzy sets and a fuzzy metric introduced by generalizing a metric space to fuzzy-metric one. Fuzzy metric spaces defined by Zadeh’s extension principle, particularly to n are dealt with in detail.

Topological degree theory in fuzzy metric spaces

M.H.M. Rashid (2019)

Archivum Mathematicum

Similarity:

The aim of this paper is to modify the theory to fuzzy metric spaces, a natural extension of probabilistic ones. More precisely, the modification concerns fuzzily normed linear spaces, and, after defining a fuzzy concept of completeness, fuzzy Banach spaces. After discussing some properties of mappings with compact images, we define the (Leray-Schauder) degree by a sort of colimit extension of (already assumed) finite dimensional ones. Then, several properties of thus defined concept...